Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Polynomials in topological fields


Author: Irving Kaplansky
Journal: Bull. Amer. Math. Soc. 54 (1948), 909-916
DOI: https://doi.org/10.1090/S0002-9904-1948-09096-6
MathSciNet review: 0027269
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin and O. Schreier, Algebraische Konstruktion reeler Körper, Abh. Math. Sem. Hamburgischen Univ. vol. 5 (1926) pp. 83-115.
  • 2. E. Artin and G. Whaples, The theory of simple rings, Amer. J. Math. vol. 65 (1943) pp. 87-107. MR 7391
  • 3. N. Bourbaki, Éléments de Mathématique, Livre III. Topologie Générale, Actualités Scientifiques et Industrielles, nos. 858 and 916, Paris, 1940 and 1942. MR 9103
  • 4. W. Habicht, Ein Existenzsatz über reele definite Polynome, Comment. Math. Helv. vol. 18 (1946) pp. 331-348. MR 16747
  • 5. N. Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. vol. 46 (1945) pp. 695-707. MR 14083
  • 6. I. Kaplansky, Topological methods in valuation theory, Duke Math. J. vol. 14 (1947) pp. 527-541. MR 22210
  • 7. A. Ostrowski, Untersuchungen zur arithmetischen Theorie der Körper, Math. Zeit. vol. 39 (1935) pp. 269-404.
  • 8. B. L. van der Waerden, Moderne Algebra, 2d ed., Berlin, 1940, vol. 1, pp. 235-245.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09096-6

American Mathematical Society